# SDR 95ZZZZ181

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: 'S' Duct
- Part time: 32,255 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CORROSION IN 'S' DUCT ON SKIN INT AT RIB 27 BLR 3 INCHES.  INSTALLED REPAIR 7075-T6 .080 INCH 4 INCHES BY 7 INCHES AS PER SRM 54-10-3.  TOTAL CYCLES 29,577.
